Coldrex, Best Cold Medicine for Runny Nose

Coldrex is produced by Standpharm, which contains Paracetamol + Dextromethorphan + Chlorpheniramine Maleate. It is being used to treat flu, fever, cold, and cough. This formulation is ideally suited for flu, fever, cold, and cough. Secondly, it is also being used to treat allergies and hay fever. These allergies include sneezing, flu, watery eyes, allergic rhinitis, and runny nose.

If you are facing above all problems, all you need to take Coldrex as a remedy.

Compositions

Chlorpheniramine (Maleate): Chlorpheniramine is the best antihistaminic medicine, which can be used to treat acute urticaria, allergic conjunctivitis, atopic dermatitis, seasonal allergic rhinitis and it is also being used to treat cold, cough, fever, and flu.

Dextromethorphan: It is mostly being used in cough suppressants, such as dry cough, night cough, whooping cough and also being used to treat bronchitis.

Paracetamol: Paracetamol contain both analgesic and antipyretic properties. It is being used for the indication and treatment of pain, fever, headache, migraine, mild to moderate pain, toothache, post-vaccine pain and also being used to reduce temperature.

Side Effects

Side effects of chlorpheniramine include sinus tachycardia, jaundice, seizures, hypertension, CNS stimulation, and bone marrow suppression. Acute overdose of chlorpheniramine includes convulsion, hypotension, urinary retention and it also leads to coma.

Side Effects of Dextromethorphan include excitation, dizziness, drowsiness, restlessness, excitation, vomiting, and headache.

Side effects of Paracetamol include blood dyscrasias, liver damage, liver failure, renal tubular necrosis, skin rashes, and stomach pain.

Pregnancy and Lactation

Consult your physician before taking Coldrex in pregnancy and lactation. In some research Chlorpheniramine and Dextromethorphan may pass into breast milk, therefore caution should be exercised.

Precautions

Do not use Coldrex, if you are allergic to dextromethorphan, paracetamol, or chlorpheniramine. Secondly, Chlorpheniramine should be used with caution in bone marrow depression, bladder neck obstruction, and peptic ulcer.

While taking Coldrex do not operate machinery, because Chlorpheniramine may cause drowsiness.

Coldrex Syrup

Coldrex Syrup 120ml

Coldrex Syrup 120mlParacetamol Usp + Dextromethorphan + CPM
CompositionsEach 15ml contains
Paracetaml USP 325mg
Dextromethorphan HBr USP 10mg
Chlorpheniramine Maleate USP 1mg
SymptomsFlu, Fever, Cold, Cough, Sneezing, Watery Eyes, Nasal Congestion
Dosage 1 teaspoonful 3-4 times a day
2-5 Years1-2 teaspoonful 3-4 times a day
6-12 Years2 tablespoonful 3-4 times a day
Adults
CompanyStandpharm
Retail PriceRs 69.93

Coldrex Tablets

Coldrex Tablets

Coldrex TabletsParacetamol Usp + Dextromethorphan + CPM
CompositionsEach tablet contains
Paracetamol USP 325mg
Dextromethorphan HBr USP 10mg
Chlorpheniramine Maleate USP 1mg
SymptomsFlu, Fever, Cold, Cough, Sneezing, Watery Eyes, Nasal Congestion, Runny Nose
CompanyStandpharm
Per Tablet PriceRs 2.45